# SDR ASAA2023020641866

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 31,205 hours, 9,753 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Valve
- Part number: 32896302
- Part serial: 16443
- Condition: Inoperative
- Location: #2 Engine
- Part time: 31,206 hours, 9,754 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE #2 STARTER INOP. ENGINE #2 STARTER WILL NOT OPEN. GROUNDED - YES. PERFORMED TROUBLESHOOTING REF B737-900 FIM TASK 80-07 TASK 804. FOUND #2 ENG START VALVE FAULTY. REMOVED AND REPLACED START VALVE REF B737-900 AMM 80-11-03.
